Why dostinex reduce lipido Im young girl and I dont want to loose my boyfriend
Genitourinary side effects including breast pain (1% to 4%), dysmenorrhea (1%) and increased libido (less than 1%) have been reported. A case of recurrent penile erections had also been reported.
And even if it did decrease your libido if he really wants to be with you sex shoud not be the one thing in common you guys have to be together, of course it is important, but it is not the foundation of a relationship. If you are important to him sex should come after a few things which are more important, which you guys have to figure out.
Dostinex is more likely to increase your libido, not reduce it and this side effect is not very common. I have to agree with the answer Masso gave you. Sex should not be the only reason your boyfriend wants to be around you. If he would leave you because you feel less sexual as a side effect of a needed medication then it is doubtful that your relationship is very meaningful to him and you should find someone who really cares about YOU. If you find your libido has changed, it is something you should discuss with your Dr.
- Dostinex Information for Consumers
- Dostinex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dostinex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2010 • 3 answers
Posted 17 Jul 2010 • 1 answer
Posted 29 Oct 2011 • 1 answer
Posted 17 Dec 2012 • 2 answers
Posted 9 Aug 2013 • 1 answer